Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
~Q~

Inscet Bite like irratation of the skin on Accutane

Recommended Posts

I am about to finish my accutane course of 6 months 80mg a day on Jan 4.

This last week I have noticed skin irratation in different places on my body....Including neck, arm pits, and back.

Is this because of the massive amount of accutane I have been getting the past 6 months? My skin is clear, except for 2 on my back that came up yesterday.

Anybody else have irrated skin in random parts. THey feel like bite bugs.

Share this post


Link to post
Share on other sites

you can barly see it. It is like inflammed red spots covering a few square inches.

I am just gonna hurry up and finish my 6 month course.

Lately I've been eating a lot of fast food from Burger King.... that may also be a factor. I used to eat healthy and will again.

Share this post


Link to post
Share on other sites

Thanks bro, I did some research and there was a case where a 17 year old boy had some of this eczema during his 2nd month of accutane.

Then I found this quote during a study of accutane:

"Xeroderma, dry eye syndrome, arthralgia, and possible exacerbation of eczema, were considered to be infrequent but probable long-term side-effects."

So that means this eczema can be a long term side effect. I got 5 more pills left and I am not going to do them. I am not going to risk have this skin disease as a long term side effect.

Thanks for your help:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×